# SDR SWAA2025072192771

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8755L
- Make and model: Boeing 737-8
- Aircraft serial: 67208
- Aircraft time: 10,463 hours, 5,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Obscured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE EMERGENCY DOOR SLIDE DATE UN-READABLE.  R&R FWD SERVICE DOOR EMER ESCAPE SLIDE PER 825-PRD-01-01-FS
